# SDR A6WA200540147

- Difficulty date: April 5, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Part number: 2810044101
- Part serial: 1591
- Condition: Sticking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOW OIL ENGINE PRESSURE WARNING IN FLIGHT (RED).  INDICATED LOW ON GAUGE LOW PRESSURE, COMPLIED WITH QRH.  ENGINE SHUTDOWN INFLIGHT.  REMOVED AND REPLACED ENGINE NR 2 GEARBOX BB CARBON SEAL AND MATING RING.  ALSO, REMOVED AND REPLACED ENGINE NR 2 REPLENISHMENT CHECK VALVE.  ALL UNITS LEAK CHECKED GOOD.  (M)
